# SDR R61A201903200303

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 31,329 hours, 24,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING LEVER WON'T OPEN. REMOVED BUSTLE AND MANUALLY MOVED FWD GIRT BAR SPRING CLIP TO UNARM DOOR. CLEANED AND ADJUSTED DOOR GIRT BAR IAW AMM 52-11-40. OPS CHECK GOOD. REINSTALLED BUSTLE.
